MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CANISTER,SUCTION,1200 CC W/FLOAT LID

Medline Industries, LP MEDLINE; CANISTER,SUCTION,1200 CC W/FLOAT LID
Catalog Number HCS7120
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the lids do not fit.They look like they should but are ever so slightly to big.They tried pressing down and it will not seal.".
 
Additional Manufacturer Narrative
The customer states the lids do not fit, they look like they should but are ever so slightly to big, and they tried pressing down and it will not seal.A sample was received for the investigation; medline received two cases, the units inside were in good condition, tested the samples by placing the lids on the canisters and pushing down, attached the caps to the patient, ortho, and accessory ports, attached the suction tubing to the vacuum port, and using a suction aspirator could hear an audible snap indicating the lid was sealed to the canister.Medline was not able to confirm what may have caused the lids not to fit, and the cause was not confirmed with received sample.The instructions for use found inside the boxes were a previous version and have since been updated; the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CANISTER,SUCTION,1200 CC W/FLOAT LID
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kim evangelista
three lakes drive
northfield, IL 60093--275
MDR Report Key50946467
Report Number1417592-2026-54264
Device Sequence Number9499226
Product Code KDQ
UDI-Device Identifier40888277104717
UDI-Public40888277104717
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCS7120
Device Lot Number67022064504
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/27/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown